# SDR USAA020255

- Difficulty date: May 1, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT - FOUND FLOOR SUPPORT CORRODED, STATION 727-787 AND 787-827 ABOVE S25L.  SPLICED IN NEW SECTION PER SRM 53-60-53.  (M)
